MathSciNet Relay Station
MathSciNet bibliographic data
MR2726107 11F37 (11F67 11G05 11G40)
Bruinier, Jan; Ono, Ken Heegner divisors, $L$-functions and harmonic weak Maass forms. Ann. of Math. (2) 172 (2010), no. 3, 2135–2181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement